# SDR AALA20110114STL01

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 62,041 hours, 32,289 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT ORD-DFW.  CREW REPORTED CABIN PRESSURIZATION PROBLEMS AND FLOW LIGHT ILLUMINATED, 500 TO 600 FPM CLIMB IN CABIN.  FOLLOWED QRH PROCEDURE AND CABIN CONTINUED TO CLIMB.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
